# SDR VNAA202303170001

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: CC670331052
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR - TEMP REPAIR TO FUSELAGE SKIN BETWEENFS193-FS202.75 & STR14R-STR16R) PERFORM A PERMANENT REPAIR WITHIN 8000FLIGHT HOURS FROM THE TIME OF INCORPORATION OF REO 690-53-11-1385.
